Previous |  Up |  Next


Title: O skupině bodů soukružných na hyperbole (Czech)
Title: On a relation of a tangent point with an intersection point of a circle and a hyperbola (English)
Author: Schuster, Jan
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 61
Issue: 3
Year: 1932
Pages: R67-R71
Category: math
DOI: 10.21136/CPMF.1932.124110
Date available: 2009-08-29T17:36:24Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_061-1932-3_6.pdf 905.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo